# SDR YENA2018100820525

- Difficulty date: June 12, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N556JB
- Make and model: Airbus A320-232
- Aircraft serial: 2042
- Aircraft time: 59,478 hours, 21,165 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON CABIN FLOOR STRUCTURE RT WEB PANEL AT FR20; BLENDED FOUND MATERIAL LOSS OUT OF LIMITS REMOVED AND REPLACED CABIN FLOOR STRUCTURE RT WEB PANEL AT FR20 STR 23 IAW SRM 51-42-11 PAE2 AND 51-74-00 WORK ACCOMPLISHED PER PRODUCTION NUMBER 440484-26694
